# SDR SWAA2025022598949

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 16,826 hours, 7,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT ON F/O'S SIDE NOT WORKING <[01].  REMOVED AND REPLACE AFT EMRG FLASHLIGHT CRADLE PER AMM 25-64-00.
